... of blood?
I take it that Ovral is a contraceptive pill. It is safe for you to take it as the doctors believe heavy periods is the cause of your anaemia (UK spelling of this word) and by putting you on a contraceptive pill it will make your periods not so heavy. This happened to me also. With regards to the two bottles of possible blood. Well blood does not come in bottles so I think he/she may be referring to iron tablets may be? Your blood count is very low at 6. My friend went down to 4 due to heavy periods and she was treated with Iron tablets. I've been down to 7. 7.5 and 8.8 for the same reason and I too was treated with Iron tablets each time.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Lo/Ovral-28 - I take Lo Ovral: Can I start taking the next months pills after the last regular pill?
Posted 5 Aug 2010 • 2 answers
Posted 10 Apr 2014 • 1 answer
Posted 30 Mar 2016 • 0 answers
Posted 28 Aug 2016 • 0 answers
Ovral-28 - today docter prescribe me ovral I havn't periods from three month. can u suggest me that?
Posted 16 Oct 2017 • 0 answers